# SDR QXEA0102162

- Difficulty date: December 21, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUEL LEAK ON LT WING LOWER SKIN AT STATION 2635 AND STRINGER 2.9 JUST AFT AND OUTBOARD OF FUEL PANEL 71A.  REPAIRED IAW FOKKER MM 28-11-06, PAGE 403.
